I used to. Was told indian tonic water was good i think its the quinine
Not sure if its caused by the medication but i get terrible cramp nearly every night in my legs, i also get it in my hands and feet in the day time, i put it down to my condition and medication.
Hi, try epsom salt baths, or soaking your feet and hands in it.
It really helped me.
Hi Yes I do get these awful pains in my neck. Not sure whether its trapped nerve so my GP has requested an MRI scan in case there is something more sinister going on. Had them for weeks especially when I lie down. Also my toes and instep started hurting which I thought was down to too much exercising. So laid off exercising for now but feel lathargic.Can't do right for wrong!!
I have really Bad ones in My Hands, And a REAL Severe on In my BIG toe on Right Foot
Yes i get cramps in my toes and sometimes calves. They started as soon as i started MTX . Its worse when my feet are cold. I use heated wheat bags and try to drink lots of water to stay hydrated. Things did settle down but since MTX was increased theyre back! Xx
Thanks for your replies, first time I have used this media, really gave me strength to know I am not alone and you are all there supporting each other
Quinine sulphate tablets are available on prescription, you should mention the cramps to the GP X